# SDR DL733000830

- Difficulty date: April 28, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N305WA
- Make and model: Boeing 737347
- Aircraft serial: 23346
- Aircraft time: 41,789 hours, 28,653 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Inoperative
- Location: Aft Fuselage
- Component: Outflow Valve, NA
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON INITIAL CLIMBOUT, CABIN WOULD NOT PRESSURIZE.  AUTO FAIL LIGHT ILLUMINATED.  COMPLIED WITH CHECKLISTS.  UNABLE TO PRESSURIZE CABIN IN STANDBY OR MANUAL, AC OR DC OUT FLOW VALUE INDICATOR STAYED FULL CLOSED AT ALL  TIMES.  SECURED CANNON PLUGS ON OUTFLOW VALVE.  PRESSURIZED ACFT, NO LEAKS FOUND.
